Archived

This topic is now archived and is closed to further replies.

joyr1110

Humalog burning, novolog never did, any ideas?

5 posts in this topic

Hey all, I haven't been around lately dealing with family stuff (miss y'all though).... but I was wondering if any of you had experience with switching insulin and one burning when the old one didn't?

 

The novolog might have burned 2 or 3 times when I was on MDI's and never with the pump. For insurance reasons I made the switch to Humalog and while I feel it works better BG wise for me, it does burn everytime I bolus. Its not super painful or anything I can't handle....but thought it was worth asking if there are any known tips/tricks to lessen that?

 

Thanks!

Share this post


Link to post
Share on other sites

I find that the only time it burns is when I have my infusion set put into a more muscular part of my body (like my thighs)...if I keep it into an area that has more fatty tissue, I have no problems.

Share this post


Link to post
Share on other sites

I wish I new a trick for you. I used to have this problem using humalog in a pump. What I did was to never bolus more than about two or three units at a time. Anything larger than that I did w a syringe. For me it definitely got worse the more insulin I put through the site. Now, years later, I'm using humalog in a pump again w absolutely no burning. I still normally do very small boluses since I rarely eat carb, but I will do ten unit boluses every once in a while w no problem. I don't know why it has changed for me.

Share this post


Link to post
Share on other sites

I use Humalog mix 25

I find its always burned, gotta inject it slowly and you can't feel it. I can't just drop the plunger to zero on my pen. I put it slow like *click*... *click*...*click* etc

Share this post


Link to post
Share on other sites

Thanks for the input. I do always put my site in my belly/hip since I put the pump in my bra whenever I exercise.

 

Good to know others have had same experience so I know I'm not just crazy. Like I said its not unbearable, just annoying....but hopefully one day it will go away like Jayne.

Share this post


Link to post
Share on other sites